Искючительные множества для решений субэллиптических уравнений.

С.К. Водопьянов; И.Г. Маркина

Sibirskij matematiceskij zurnal (1995)

  • Volume: 36, Issue: 4, page 805-818
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Водопьянов, С.К., and Маркина, И.Г.. "Искючительные множества для решений субэллиптических уравнений.." Sibirskij matematiceskij zurnal 36.4 (1995): 805-818. <http://eudml.org/doc/63833>.

author = {Водопьянов, С.К., Маркина, И.Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {removable singularities; nonlinear hypoelliptic equations; capacity},
language = {rus},
number = {4},
pages = {805-818},
publisher = {Izd. AN SSSR},
title = {Искючительные множества для решений субэллиптических уравнений.},
url = {http://eudml.org/doc/63833},
volume = {36},
year = {1995},

AU - Водопьянов, С.К.
AU - Маркина, И.Г.
TI - Искючительные множества для решений субэллиптических уравнений.
JO - Sibirskij matematiceskij zurnal
PY - 1995
VL - 36
IS - 4
SP - 805
EP - 818
LA - rus
KW - removable singularities; nonlinear hypoelliptic equations; capacity
UR - http://eudml.org/doc/63833
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.